# SDR R61A201303050224

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 21,142 hours, 15,135 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Bracket
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLIGHT DECK FIRE EXTINGUISHER LOWER BRACKET IS BROKEN.  MAINTENANCE REMOVED AND REPLACED FLIGHT DECK FIRE EXTINGUISHER BRACKET PER EMB AMM 26-24-0.  OPS CHECKED GOOD.
